# SDR REXA2024110101396

- Difficulty date: November 29, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317052
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ANGLE Ï¿½CÏ¿½ AT DD7A MID CORRODED  LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR ANGLE Ï¿½CÏ¿½ AT DD7A P/N:601R317052 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01
